bannednutritionnapsgear

Help with sarms side effects

Necrosofo

New member
Member
Hello Guys,
My name is Rodrigo, 30yo from Argentina.
I bought from narrow labs Ostarine 25mg, Cardarine 20mg and Andarine 50mg (I took this for 3 days) last night I woke up in the middle of the night with breathing difficulties (like a panic attack or something like that), of course I stopped taking these pills but I still suffer from short breathing.

My questions are...
1) Is this because of low testo? (First time using sarms or any steroid)
2) How do I solve this? Do I have to wait a few days and expect to everything goes normal again or I have to buy a PCT? I really don't know because I took the pills 3 days only.

Well I hope someone could help me
Thank you!
 

P0N

Community Leader
VIP Moderator
I cannot vouch for that brand, but it's not uncommon for sarms to be faked due to their high cost.
 

DylanGemelli

Founding Member
Super Moderator
the only way to solve it is stop taking it... they are not reputable at all... you dont have low test in three days man, thats absurd... its that you dont know what you are really taking because they are not a reputable company
 

Super User 4

Member
Member
It sounds a little more towards it not being a good source and that might be the problem. So you went ride away into sarms, you have never done AAS either?
 
Top